# SDR ASAA2016050716641

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 10,029 hours, 3,281 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT DURING STAT.  RAN QRH AND WAITED 4 MINUTES; LIGHT EXTINGUISHED. TRIED RESTART AND FAULT LIGHT ILLUMINATED AGAIN.  ACFT GROUNDED.  INTERROGATED CDS FOR APU FAULTS, FOUND MESSAGE 49-41011 NO FLAME SHUTDOWN.  FOLLOWED FIM 49-40-00-810-802.  REPLACED APU EXCITER, IGNITOR, AND LEAD. REF AMM 49-41-31, 49-41-51, AND 49-41-52.  OPS CHECK OF APU GOOD.  STARTS NORMAL.  AIRCRAFT CLEAR OF MEL 49-1B.
